Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 3 > No. 3


Constrained Controllability for Distributed Hyperbolic Systems

PP: 207-214
Ali Boutoulout, Hamid Bourray, Fatima Zahrae El Alaoui, Layla Ezzahri,
The purpose of this paper is to characterize the minimum energy control that steers a hyperbolic system to a final state between two prescribed functions only on a subregion w of the system evolution domain W. We give some definitions and properties of this new concept, and then we concentrate on the determination of the control which would realize a given final state with output constraints in w with minimum energy. This problem is solved using the Lagrangian approach and leads to an algorithm for the computation of the optimal control. The obtained results are illustrated by numerical simulations which lead to some conjectures.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved